# SDR S2YA960002

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 5533 · Ventral Structure
- Part: Ventral Fin
- Part number: 12944006156
- Condition: Damaged
- Location: Aft Fuselage
- Part time: 4,212 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT BOTTOM SIDES OF BOTH VENTRAL FINS DAMAGED FROM OVERROTATION RUNWAY CONTACT DURING AN INSPECTION.  DO NOT KNOW AT WHAT POINT THIS TOOK PLACE, TAKEOFF OR LANDING.  RECEIVED BEECH ENGINEERING APPROVAL FOR THE REPAIR, COMPLETED IT, AND FILED A FAA FORM 337.  (X)
